Alert archive / Florida / River Flood Warnings in 2010
River Flood Warning 13, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Aug 25, 2010, 1:36 AM EDT for Manatee County, Florida. It took effect at Aug 25, 2010, 2:00 AM EDT. It was in force for 56 hr.
The area
The counties it named.
The facts
- Issued
- Aug 25, 2010, 1:36 AM EDT (05:36 UTC)
- In effect from
- Aug 25, 2010, 2:00 AM EDT
- Expired
- Aug 27, 2010, 10:15 AM EDT
- In force
- 56 hr
- Issued by
- NWS Tampa Bay, FL
- Flood severity
- Minor
County Manatee County, FL
The radar
The Tampa radar (KTBW), 26 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Manatee River near Myakka Head at SR 64 (MKHF1). The gauge peaked at 14.12 ft at Aug 26, 2010, 3:00 AM EDT.
- Action stage
- 9.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02299950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
964
WGUS42 KTBW 250536
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
136 AM EDT WED AUG 25 2010
A RIVER FLOOD WARNING HAS BEEN ISSUED FOR THE MANATEE
RIVER NEAR MYAKKA HEAD
HEAVY RAINS OVER THE PAST SEVERAL DAYS HAVE CAUSED THE
RIVER TO RISE. THE CURRENT RIVER LEVEL IS JUST BELOW
FLOOD STAGE...AND WILL REMAIN AROUND FLOOD STAGE THROUGH
THIS MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC081-251600-
/O.NEW.KTBW.FL.W.0013.100825T0600Z-100825T1600Z/
/MKHF1.1.ER.100825T0600Z.100825T0800Z.100825T1000Z.NO/
136 AM EDT WED AUG 25 2010
THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A
* FLOOD WARNING FOR
THE MANATEE RIVER NEAR MYAKKA HEAD
* FROM EARLY THIS MORNING UNTIL MIDDAY
* AT 12AM WEDNESDAY THE STAGE WAS...10.9 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 11.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE IN THE NEXT FEW HOURS AND CONTINUE
TO RISE TO NEAR 11.1 FEET BY EARLY THIS MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY LATE THIS MORNING TO AROUND MIDDAY.
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.
AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.1 FEET ON JUN 27
1996.
$$
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME THU FRI SAT SUN
MANATEE
MYAKKA HEAD 11 10.9 WED 12 AM 9.9 7.3 5.8 5.16 follow-up statements
628
WGUS82 KTBW 251216
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
816 AM EDT WED AUG 25 2010
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR
THE MANATEE RIVER AT MYAKKA HEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC081-260116-
/O.EXT.KTBW.FL.W.0013.000000T0000Z-100826T1500Z/
/MKHF1.1.ER.100825T0515Z.100825T1800Z.100826T0900Z.NO/
816 AM EDT WED AUG 25 2010
...FLOOD WARNING EXTENDED FOR
THE MANATEE RIVER NEAR MYAKKA HEAD
UNTIL THURSDAY MORNING..
* AT 7 AM WEDNESDAY THE STAGE WAS 11.3 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 11.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 11.4 FEET BY THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 11.0 FEET...A PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM
FLOOD. AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
MANATEE
MYAKKA HEAD 11 11.3 WED 07 AM 10.8 8.2 6.2 5.2 4.9
$$641
WGUS82 KTBW 260132
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
932 PM EDT WED AUG 25 2010
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...THE MANATEE RIVER NEAR MYAKKA
HEAD AND THE MYAKKA RIVER AT MYAKKA RIVER STATE PARK.
SEVERAL DAYS OF HEAVY RAIN HAVE BROUGHT WATER LEVELS TO HIGH LEVELS ON
AREA RIVERS. THE MANATEE RIVER NEAR MYAKKA HEAD IS ABOVE FLOOD STAGE AND
IS EXPECTED TO CREST LATE TONIGHT. THE MYAKKA RIVER AT MYAKKA RIVER STATE
PARK IS FORECASTED TO RISE TO ABOVE FLOOD STAGE LATER TONIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC081-261432-
/O.EXT.KTBW.FL.W.0013.000000T0000Z-100827T2145Z/
/MKHF1.1.ER.100825T0515Z.100826T0400Z.100827T1545Z.NO/
932 PM EDT WED AUG 25 2010
...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL FRIDAY AFTERNOON
* AT 8PM WEDNESDAY THE STAGE WAS 12.6 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 11 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY AFTER MIDNIGHT.
THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING.
* IMPACT...AT 11 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.
AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.5 FEET ON SEP 27
2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
MANATEE
MYAKKA HEAD 11 12.6 WED 08 PM 11.5 9.0 6.8 5.8 MSG
$$
FLC115-261432-
/O.CON.KTBW.FL.W.0014.100826T1200Z-100829T1200Z/
/MKCF1.1.ER.100826T1200Z.100827T0000Z.100829T0600Z.NO/
932 PM EDT WED AUG 25 2010
THE FLOOD WARNING CONTINUES FOR
THE MYAKKA RIVER AT MYAKKA RIVER STATE PARK
* FROM TOMORROW MORNING UNTIL SUNDAY MORNING
* AT 9PM WEDNESDAY THE STAGE WAS 7 FEET
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO
NEAR 7.1 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
BY EARLY SUNDAY MORNING.
* IMPACT...AT 8 FEET...THE MAIN PARK ROAD FLOODS
* IMPACT...AT 7 FEET...TRAILS, PICNIC AREAS, AND PARKING LOTS FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON AUG 2
2003.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
MYAKKA
MYAKKA RIVE 7 7.0 WED 09 PM 7.1 7.0 6.9 6.8 MSG
$$937
WGUS82 KTBW 260957
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
557 AM EDT THU AUG 26 2010
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...INSERT FORECAST POINT(S)...
SEVERAL DAYS OF HEAVY RAIN HAVE BROUGHT WATER LEVELS TO HIGH LEVELS ON
AREA RIVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC081-262257-
/O.EXT.KTBW.FL.W.0013.000000T0000Z-100828T0234Z/
/MKHF1.1.ER.100825T0515Z.100826T0745Z.100827T2034Z.NO/
557 AM EDT THU AUG 26 2010
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR
THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL FRIDAY EVENING
* AT 05AM THURSDAY THE STAGE WAS 14.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 11.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 15.0 FEET...LOW SECTIONS OF STATEROAD 64 START TO FLOOD
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.
AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.5 FEET ON SEP 27
2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
MANATEE
MYAKKA HEAD 11 14.1 THU 05 AM 11.9 9.5 7.2 6.0
$$
FLC115-262257-
/O.EXT.KTBW.FL.W.0014.100826T0955Z-000000T0000Z/
/MKCF1.1.ER.100826T0430Z.100829T0600Z.000000T0000Z.NO/
557 AM EDT THU AUG 26 2010
...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
THE MYAKKA RIVER AT MYAKKA RIVER STATE PARK
* UNTIL FURTHER NOTICE
* AT 05AM THURSDAY THE STAGE WAS 7.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 7.5 FEET BY EARLY SUNDAY MORNING.
ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 8.5 FEET...MOST OF MYAKKA STATE PARK IS CLOSED
* IMPACT...AT 8.0 FEET...THE MAIN PARK ROAD FLOODS
* IMPACT...AT 7.0 FEET...TRAILS, PICNIC AREAS, AND PARKING LOTS FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON AUG 2
2003.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
MYAKKA
MYAKKA RIVE 7 7.1 THU 05 AM 7.3 7.4 7.5 7.5
$$373
WGUS82 KTBW 261408
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1008 AM EDT THU AUG 26 2010
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE MANATEE RIVER
AT MYAKKA HEAD AND THE MYAKKA RIVER AT MYAKKA STATE PARK.
HEAVY RAIN OVER THE PAST SEVERAL DAYS HAS CAUSED THE WATER LEVEL
TO RISE ON THE MANATEE RIVER AT MYAKKA HEAD AND THE MYAKKA RIVER
AT MYAKKA RIVER STATE PARK. BOTH RIVERS ARE IN FLOOD CURRENTLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC081-270308-
/O.EXT.KTBW.FL.W.0013.000000T0000Z-100828T0300Z/
/MKHF1.1.ER.100825T0515Z.100826T0745Z.100827T2100Z.NO/
1008 AM EDT THU AUG 26 2010
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL FRIDAY EVENING
* AT 9AM THURSDAY THE STAGE WAS 13.7 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 11.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW
EVENING.
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.
AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.5 FEET ON SEP 27 2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
MANATEE
MYAKKA HEAD 11 13.7 THU 09 AM 11.9 9.6 7.3 6.1 5.4
$$
FLC115-270308-
/O.CON.KTBW.FL.W.0014.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.100826T0430Z.100829T0600Z.000000T0000Z.NO/
1008 AM EDT THU AUG 26 2010
THE FLOOD WARNING CONTINUES FOR
THE MYAKKA RIVER AT MYAKKA RIVER STATE PARK
* UNTIL FURTHER NOTICE
* AT 9AM THURSDAY THE STAGE WAS 7.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 7.5 FEET BY SUNDAY MORNING.
ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 8.5 FEET...MOST OF MYAKKA STATE PARK IS CLOSED
* IMPACT...AT 8.0 FEET...THE MAIN PARK ROAD FLOODS
* IMPACT...AT 7.0 FEET...TRAILS, PICNIC AREAS, AND PARKING LOTS FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON AUG 2 2003.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
MYAKKA
MYAKKA RIVE 7 7.1 THU 09 AM 7.3 7.4 7.5 7.5 7.5
$$703
WGUS82 KTBW 270117
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
917 PM EDT THU AUG 26 2010
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE LITTLE MANATEE
RIVER AT WIMAUMA, THE MANATEE RIVER NEAR MYAKKA HEAD, THE MYAKKA
RIVER AT MYAKKA STATE PARK AND THE PEACE RIVER AT ARCADIA.
HEAVY RAINS FOR THE LAST SEVERAL DAYS HAVE ELEVATED WATER LEVELS
ON AREA RIVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC057-271417-
/O.EXT.KTBW.FL.W.0015.100827T2000Z-100829T1200Z/
/WIMF1.1.ER.100827T2000Z.100828T1200Z.100829T0600Z.NO/
917 PM EDT THU AUG 26 2010
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE LITTLE MANATEE RIVER AT WIMAUMA
* FROM TOMORROW AFTERNOON UNTIL SUNDAY MORNING
* AT 09PM THURSDAY THE STAGE WAS 10.2 FEET
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 11.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE
TO NEAR 11.4 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
BY EARLY SUNDAY MORNING.
* IMPACT...AT 11.0 FEET...THE RIVER OVERFLOWS ITS BANKS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.6 FEET ON AUG 23
2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
LITTLE MANATEE
WIMAUMA 11 10.2 THU 09 PM 11.4 10.8 9.8 9.0 MSG
$$
FLC081-271417-
/O.EXT.KTBW.FL.W.0013.000000T0000Z-100827T1930Z/
/MKHF1.1.ER.100825T0515Z.100826T0745Z.100827T1330Z.NO/
917 PM EDT THU AUG 26 2010
...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL FRIDAY AFTERNOON
* AT 08PM THURSDAY THE STAGE WAS 12.5 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 11.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE MORNING.
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.
AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 13.2 FEET ON SEP 10
2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
MANATEE
MYAKKA HEAD 11 12.5 THU 08 PM 8.9 7.9 6.3 5.5 MSG
$$
FLC115-271417-
/O.CON.KTBW.FL.W.0014.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.100826T0430Z.100829T0600Z.000000T0000Z.NO/
917 PM EDT THU AUG 26 2010
THE FLOOD WARNING CONTINUES FOR
THE MYAKKA RIVER AT MYAKKA RIVER STATE PARK
* UNTIL FURTHER NOTICE
* AT 09PM THURSDAY THE STAGE WAS 7.2 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 7.5 FEET BY EARLY SUNDAY MORNING.
ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 8.5 FEET...MOST OF MYAKKA STATE PARK IS CLOSED
* IMPACT...AT 8.0 FEET...THE MAIN PARK ROAD FLOODS
* IMPACT...AT 7.0 FEET...TRAILS, PICNIC AREAS, AND PARKING LOTS FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET ON AUG 2
2003.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
MYAKKA
MYAKKA RIVE 7 7.2 THU 09 PM 7.4 7.5 7.5 7.5 MSG
$$
FLC027-271417-
/O.EXT.KTBW.FL.W.0016.100828T2200Z-000000T0000Z/
/ARCF1.1.ER.100828T2200Z.100831T0000Z.000000T0000Z.NO/
917 PM EDT THU AUG 26 2010
...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
THE PEACE RIVER AT ARCADIA
* FROM SATURDAY EVENING UNTIL FURTHER NOTICE
* AT 08PM THURSDAY THE STAGE WAS 8.5 FEET
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 11.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY EVENING AND CONTINUE TO RISE TO
NEAR 11.8 FEET BY MONDAY EVENING.
* IMPACT...AT 12.0 FEET...THE GIRL SCOUT CAMP FLOODS
* IMPACT...AT 11.0 FEET...ACCESS ROADS TO RIVER ACRES BECOME FLOODED
* IMPACT...AT 10.0 FEET...3 TO 4 HOMES IN THE RIVER ACRES SUBDIVISION FLOOD AND
THE LOWEST PORTION OF THE GIRL SCOUT CAMP FLOODS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.1 FEET ON OCT 2
2003.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
PEACE
ARCADIA 11 8.5 THU 08 PM 10.4 11.6 11.7 11.6 MSG
$$076
WGUS82 KTBW 271415
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1015 AM EDT FRI AUG 27 2010
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE MYAKKA RIVER AT
MYAKKA RIVER STATE PARK. THE RIVER FLOOD WARNING IS CANCELLED FOR
THE LITTLE MANATEE RIVER AT WIMAUMA...THE MANATEE RIVER AT MYAKKA
HEAD...AND THE PEACE RIVER AT ARCADIA.
HEAVY RAINS OVER THE PAST WEEK HAVE BROUGHT THE MYAKKA RIVER AT
MYAKKA RIVER STATE PARK OVER FLOOD STAGE. THE RIVER IS EXPECTED
TO REMAIN IN FLOOD STAGE FOR THE NEXT SEVERAL DAYS. THE WATER
LEVELS ON THE OTHER SITES HAVE FALLEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC115-280315-
/O.CON.KTBW.FL.W.0014.000000T0000Z-000000T0000Z/
/MKCF1.1.ER.100826T0430Z.100829T0000Z.000000T0000Z.NO/
1015 AM EDT FRI AUG 27 2010
THE FLOOD WARNING CONTINUES FOR
THE MYAKKA RIVER AT MYAKKA RIVER STATE PARK
* UNTIL FURTHER NOTICE
* AT 9 AM FRIDAY THE STAGE WAS 7.3 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 7.6 FEET BY TOMORROW
EVENING THEN BEGIN FALLING.
* IMPACT...AT 8.5 FEET...MOST OF MYAKKA STATE PARK IS CLOSED
* IMPACT...AT 8.0 FEET...THE MAIN PARK ROAD FLOODS
* IMPACT...AT 7.0 FEET...TRAILS, PICNIC AREAS, AND PARKING LOTS FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.6 FEET
ON AUG 18 2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
MYAKKA
MYAKKA RIVE 7 7.3 FRI 09 AM 7.5 7.6 7.5 7.4 7.2
$$
FLC057-271445-
/O.CAN.KTBW.FL.W.0015.000000T0000Z-100829T1200Z/
/WIMF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1015 AM EDT FRI AUG 27 2010
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE MANATEE RIVER AT WIMAUMA
* AT 9 AM FRIDAY THE STAGE WAS 10.2 FEET
* FLOOD STAGE IS 11.0 FEET
* IMPACT...AT 11.0 FEET...THE RIVER OVERFLOWS ITS BANKS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.6
FEET ON AUG 23 2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
LITTLE MANATEE
WIMAUMA 11 10.2 FRI 09 AM 9.9 10.3 10.2 9.2 8.3
$$
FLC081-271445-
/O.CAN.KTBW.FL.W.0013.000000T0000Z-100827T1930Z/
/MKHF1.1.ER.100825T0515Z.100826T0745Z.100827T1052Z.NO/
1015 AM EDT FRI AUG 27 2010
THE FLOOD WARNING IS CANCELLED FOR
THE MANATEE RIVER NEAR MYAKKA HEAD
* AT 9 AM FRIDAY THE STAGE WAS 10.7 FEET
* FLOOD STAGE IS 11.0 FEET
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.
AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.6
FEET ON AUG 23 2003.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
MANATEE
MYAKKA HEAD 11 10.7 FRI 09 AM 9.7 10.3 9.2 8.1 7.4
$$
FLC027-271445-
/O.CAN.KTBW.FL.W.0016.000000T0000Z-100827T1415Z/
/ARCF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1015 AM EDT FRI AUG 27 2010
THE FLOOD WARNING IS CANCELLED FOR
THE PEACE RIVER AT ARCADIA
* AT 9 AM FRIDAY THE STAGE WAS 8.8 FEET
* FLOOD STAGE IS 11.0 FEET
* IMPACT...AT 11.0 FEET...ACCESS ROADS TO RIVER ACRES BECOME FLOODED
* IMPACT...AT 10.0 FEET...3 TO 4 HOMES IN THE RIVER ACRES SUBDIVISION FLOOD AND
THE LOWEST PORTION OF THE GIRL SCOUT CAMP FLOODS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.1
FEET ON OCT 2 2003.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
PEACE
ARCADIA 11 8.8 FRI 09 AM 9.4 10.0 10.4 10.6 10.5
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Aug 24, 8:50 PM EDT, 4 hours 46 minutes earlier.
Area forecast discussion, Aug 24, 8:50 PM EDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 850 PM EDT TUE AUG 24 2010 .UPDATE...A VERY MOIST PATTERN WILL LINGER TONIGHT AS PERSIST WAVES OF SHOWERS WITH A FEW THUNDERSTORMS CONTINUES TO PUSH ASHORE. WHILE RAINFALL TOTALS WERE NOT AS HIGH COMPARED TO YESTERDAY...MINOR STREET FLOODING WAS ONCE AGAIN REPORTED ACROSS SEVERAL LOCATIONS NEAR THE COAST. IN ADDITION...THE COASTAL FLOOD THREAT ALONG THE LEVY AND CITRUS COUNTY COAST WILL CONTINUE THROUGH TOMORROW AFTERNOON AS SOUTHWEST FLOW WILL CONTINUE TO ENHANCE THE TIDES. WITH THIS ACTIVITY NOT SHOWING MUCH SIGNS OF REDUCING IN COVERAGE...BUMPED UP POPS AND INCREASED WX WORDING OVERNIGHT TO NUMEROUS SHOWERS WITH ISOLATED THUNDERSTORMS. MAIN CONCERN OVERNIGHT WILL BE THE POSSIBILITY OF GUSTY WINDS IN THE 30-40 MPH RANGE. OTHERWISE...CURRENT FORECAST IS ON TRACK WITH THIS WET PATTERN PERSISTING THROUGH TOMORROW. && .AVIATION...CONTINUING WEATHER PATTERN WILL LEAVE A SLOWLY MOVING TROUGH OF LOW PRESSURE OVER THE AREA. WILL LEAVE GUSTY WINDS IN FOR THE FIRST FEW HOURS AND THEN JUST A GENERAL VCSH FOR THE REST OF THE NIGHT WITH VCTS RETURNING BY MID MORNING 14Z TOMORROW AND PERSISTING THROUGH THE REMAINDER OF THE PERIOD. GENERALLY VFR CONDITIONS EXCEPT IN RAIN SHOWERS WHERE MVFR IS POSSIBLE. SOUTHWEST WINDS AROUND 10 KNOTS WILL CONTINUE THROUGH THE PERIOD. && .MARINE...SHOWERS AND WITH A FEW EMBEDDED THUNDERSTORMS EXPECTED TO PERSIST THROUGH THE NIGHT. STRONG BANDS OF SHOWERS WILL LIKELY CONTINUE TO PRODUCE GUSTY WINDS OVER THE WATER IN THE 25-30 KT RANGE. && .PRELIMINARY POINT TEMPS/POPS... TPA 78 89 78 91 / 60 60 20 50 FMY 77 91 76 92 / 50 50 20 50 GIF 75 91 76 92 / 60 60 20 50 SRQ 78 90 77 91 / 60 60 20 50 BKV 74 91 74 91 / 60 60 30 50 SPG 79 89 80 91 / 60 60 20 50 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...COASTAL FLOOD ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR CITRUS-LEVY. GULF WATERS...NONE. && UPDATE/MARINE...20/BARRON AVIATION...35/JOHNSON
Hazardous weather outlook, Aug 24, 5:45 AM EDT, 19 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 545 AM EDT TUE AUG 24 2010 FLZ039-042-043-048>052-055>057-060>062-065-241600- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 545 AM EDT TUE AUG 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY AND TONIGHT WITH A TROUGH OF LOW PRESSURE REMAINING ACROSS NORTH FLORIDA AND AN UPPER TROUGH IN PLACE OVER THE REGION. THE MAIN HAZARDS WITH THE STORMS WILL BE STRONG GUSTY WINDS...FREQUENT DEADLY LIGHTNING...AND HEAVY RAINFALL CAUSING MINOR FLOODING OF ROADWAYS AND SMALL STREAMS AND CAUSING VISIBILITIES TO FALL TO ONE MILE OR LESS WHILE DRIVING. ...RIP CURRENT IMPACT... THERE WILL BE A MODERATE RISK OF RIP CURRENTS AGAIN TODAY AT AREA BEACHES AS SOUTHWEST TO WEST WINDS INCREASE TO 10 TO 15 MPH AND SEAS BUILD TO 2 TO 5 FEET. TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES. ...RIVER FLOOD IMPACT... SEVERAL DAYS OF HEAVY RAINS ACROSS THE AREA HAVE CAUSED WATER LEVELS TO RISE ALONG THE ALAFIA AND MANATEE RIVERS. ADDITIONAL HEAVY RAINS EXPECTED TODAY WILL CAUSE THE RIVERS TO CONTINUE TO RISE. THE MANATEE RIVER NEAR MYAKKA HEAD WILL RISE ABOVE FLOOD STAGE LATER TODAY...AND THEN FALL BACK BELOW FLOOD STAGE BY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...THUNDERSTORM IMPACT... SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING ALONG SEA BREEZE BOUNDARIES FOR WEDNESDAY THROUGH MONDAY AS HIGH PRESSURE RIDGES ACROSS THE AREA. STRONG GUSTY WINDS...FREQUENT DEADLY LIGHTNING...AND BRIEF HEAVY RAINS WILL BE THE MAIN HAZARDS WITH THE STORMS. ...RIVER FLOOD IMPACT... THE ALAFIA RIVER AT LITHIA WILL CONTINUE TO GRADUALLY RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING...THEN FALL BACK BELOW FLOOD STAGE LATER WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. COLSON
In the hours before
Special weather statement, Aug 24, 7:41 PM EDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
741 PM EDT TUE AUG 24 2010
FLZ043-048-049-051-052-250030-
POLK-SUMTER-HERNANDO-HILLSBOROUGH-PASCO-
741 PM EDT TUE AUG 24 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
PASCO...NORTHEASTERN HILLSBOROUGH...EASTERN HERNANDO...SOUTHEASTERN
SUMTER AND NORTHWESTERN POLK COUNTIES FOR STRONG THUNDERSTORMS WITH
STRONG WIND GUSTS VALID UNTIL 830 PM EDT...
AT 739 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED NEAR HILLSBOROUGH RIVER STATE PARK...OR
7 MILES SOUTH OF ZEPHYRHILLS...MOVING NORTHEAST AT 45 MPH WILL AFFECT
WESLEY CHAPEL...HILLSBOROUGH RIVER STATE...HILLSBOROUGH RIVER STATE
PARK AND ZEPHYRHILLS.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2884 8195 2883 8194 2835 8195 2835 8191
2834 8191 2802 8208 2813 8241
TIME...MOT...LOC 2341Z 208DEG 50KT 2816 8221
JOHNSONSpecial weather statement, Aug 24, 8:58 PM EDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
858 PM EDT TUE AUG 24 2010
FLZ049>051-250145-
PINELLAS-HILLSBOROUGH-PASCO-
858 PM EDT TUE AUG 24 2010
...STRONG WINDS WILL AFFECT SOUTHERN PASCO...NORTHWESTERN
HILLSBOROUGH AND NORTHEASTERN PINELLAS COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR TOWN N COUNTRY...OR 7 MILES WEST OF TAMPA...MOVING
NORTHEAST AT 25 MPH...WILL AFFECT TOWN N COUNTRY...SAFETY HARBOR AND
OLDSMAR...UNTIL 945 PM EDT.
GUSTY WINDS 35 TO 40 MPH WILL OCCUR. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2828 8246 2821 8224 2796 8260 2796 8270
2794 8270 2792 8267 2790 8269 2793 8271
2795 8270 2795 8272 2807 8276
TIME...MOT...LOC 0058Z 238DEG 20KT 2801 8257
JOHNSONThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 7:28 AM EDT | Areal Flood Advisory | TBW | Citrus, Levy | 2 hr |
| Aug 25, 1:47 PM EDT | River Flood Warning | TBW | Sarasota | 8 days |
| Aug 25, 2:56 PM EDT | Special Weather Statement | TBW | Highlands | 49 min |
| Aug 25, 5:29 PM EDT | Areal Flood Advisory | TBW | Manatee | 2 hr |
| Aug 25, 6:40 PM EDT | Special Weather Statement | TBW | Pasco | 50 min |
| Aug 25, 6:49 PM EDT | Special Marine Warning | TBW | 26 min |
Nearby
River Flood Warnings in Florida, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.